Noncommutative Q-balls

Youngjai Kiem, Chanju Kim, Yoonbai Kim

Research output: Contribution to journalArticlepeer-review


We obtain Q-ball solutions in noncommutative scalar field theory with a global U(1) invariance. The Q-ball solutions are shown to be classically and quantum mechanically stable. We also find that "excited Q-ball" states exist for some class of scalar potentials, which are classically stable in the large noncommutativity limit.

Original languageEnglish
Pages (from-to)207-213
Number of pages7
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Issue number1-4
StatePublished - 17 May 2001


  • Noncommutative field theory
  • Nontopological solitons
  • Q-balls


Dive into the research topics of 'Noncommutative Q-balls'. Together they form a unique fingerprint.

Cite this